Alert archive / Indiana / Tornado Warnings in 2006

Tornado Warning 27, NWS Indianapolis, IN

April 7, 2006Hamilton County, Hancock County, Madison County, Indiana

NWS Indianapolis, IN issued this tornado warning at Apr 7, 2006, 3:48 PM EDT for Hamilton County, Hancock County, Madison County, Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 3:48 PM EDT (19:48 UTC)
Expired
Apr 7, 2006, 4:15 PM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Hamilton County, IN, Hancock County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 3:58 PM EDTHAIL 12 Sw Pendleton, INQUARTER HAIL REPORTED AT THE PENDLETON STATE POLICE POST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:52 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KIND 071948
TORIND
INC057-059-095-072030-
/O.NEW.KIND.TO.W.0027.060407T1948Z-060407T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA
  NORTHERN HANCOCK COUNTY IN CENTRAL INDIANA
  SOUTHERN MADISON COUNTY IN CENTRAL INDIANA
  THIS INCLUDES THE CITY OF ANDERSON

* UNTIL 430 PM EDT

* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  FORTVILLE...OR ABOUT 15 MILES SOUTHWEST OF ANDERSON...MOVING EAST
  AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  INGALLS AROUND 355 PM EDT...
  PENDLETON AROUND 400 PM EDT...
  MARKLEVILLE AROUND 405 PM EDT...
  COUNTRY CLUB HEIGHTS AROUND 410 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 4005 8592 3989 8593 3989 8559 4022 8558

$$

KOCH
3 follow-up statements
000 
WWUS53 KIND 071958
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
358 PM EDT FRI APR 7 2006

INC057-072008-
/O.CAN.KIND.TO.W.0027.000000T0000Z-060407T2030Z/
HAMILTON-
358 PM EDT FRI APR 7 2006

...THE TORNADO WARNING FOR HAMILTON COUNTY IS CANCELLED...

THE SEVERE STORM HAS MOVED EAST OF HAMILTON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 4002 8582 3993 8581 3989 8559 4022 8558

$$

INC059-095-072030-
/O.CON.KIND.TO.W.0027.000000T0000Z-060407T2030Z/
HANCOCK-MADISON-
358 PM EDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
NORTHEASTERN HANCOCK AND SOUTHERN MADISON COUNTIES...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PENDLETON...OR
ABOUT 9 MILES SOUTH OF ANDERSON...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  MARKLEVILLE AROUND 405 PM EDT...
  CHESTERFIELD AROUND 410 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 4002 8582 3993 8581 3989 8559 4022 8558

$$

KOCH
000 
WWUS53 KIND 072005
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT FRI APR 7 2006

INC059-095-072030-
/O.CON.KIND.TO.W.0027.000000T0000Z-060407T2030Z/
HANCOCK-MADISON-
405 PM EDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
NORTHEASTERN HANCOCK AND SOUTHERN MADISON COUNTIES...

AT 400 PM EDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR PENDLETON...OR ABOUT 8 MILES SOUTH OF ANDERSON...MOVING EAST AT
45 MPH.

THE TORNADO WILL BE NEAR...
  CHESTERFIELD AROUND 410 PM EDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 4002 8582 3993 8581 3989 8559 4022 8558

$$

KOCH
000 
WWUS53 KIND 072015
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
414 PM EDT FRI APR 7 2006

INC059-095-072024-
/O.CAN.KIND.TO.W.0027.000000T0000Z-060407T2030Z/
HANCOCK-MADISON-
414 PM EDT FRI APR 7 2006

...THE TORNADO WARNING FOR NORTHEASTERN HANCOCK AND SOUTHERN MADISON
COUNTIES IS CANCELLED...

THE STORM HAS MOVED EAST OF THE AREA AND WEAKENED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 4002 8582 3993 8581 3989 8559 4022 8558

$$

KOCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 1:50 PM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 7, 1:50 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
150 PM EDT FRI APR 7 2006

.DISCUSSION...MODELS ARE IN DECENT AGREEMENT. WL USE BLEND.

MAIN FORECAST DILEMMA THIS TIME AROUND WL BE TIMING OF PRECIP ENDING
TONIGHT.

.SHORT TERM...
FRONTAL BOUNDARY ACROSS NORTHERN INDIANA IS BEGINNING TO MOVE SOUTH
AT 18Z INTO AN INCREASINGLY MOIST AND UNSTABLE AIRMASS.  17Z CAPES
HAVE INCREASED TO 2500 OVER MUCH OF THE AREA WITH LITTLE REMAINING
CIN.  EXPECT THE FRONT TO MOVE SOUTH ACROSS THE FA THIS AFTERNOON
AND EVENING EXITING BY 03Z.  INSTABILITY AND DEEP LAYER SHEAR
INDICATE A GOOD CHANCE FOR SEVERE STORMS WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREAT. TEMPS WL GENERALLY BE IN THE UPPER 30S
AFT FROPA. MOS GUIDANCE LOOKS GOOD. WL USE BLEND.

.SATURDAY THROUGH MID WEEK...
SATURDAY WL START A NICE STREAK WHEN IT COMES TO QUITE WX. HIGH
PRESSURE WL SLIDE INTO FA DURING THE DAY. TIME SECTIONS SHOWING LOW
CLOUDINESS BREAKING UP BY EARLY TO MID MORNING AS PLENTY OF DOWNWARD
MOTION MVS INTO CWA. CAA QUICKLY FOLLOWS AS HIGH PRESSURE SINKS
ACROSS FA. H85 WINDS COME OUT OF THE N/NE AT 20-25KT WITH TEMPS
FALLING TO AROUND -6C ACROSS NRN FA BY 18Z. LATE AFTERNOON SUN
SHOULD ALLOW TEMPS TO REMAIN IN THE UPPER 40S TO LOWER 50S EVEN WITH
FALLING H85 TEMPS. MOS GUIDANCE HAS A GOOD HANDLE ON OVRALL TEMPS.
WL USE BLEND.

TIME SECTIONS CONT TO INDICATE MOSTLY CLEAR SKIES ACROSS CTRL
INDIANA SAT NGT. THIS WL ALLOW FOR GOOD RADIATIONAL COOLING. TEMPS
ARE EXPECTED TO DROP DOWN INTO THE UPPER 20S TO LOWER 30S. CAA CONTS
BUT STARTS TO WEAKEN SOMEWHAT. MOS GUIDANCE CONTS TO LOOK
REASONABLE. WL USE BLEND.

RIDGE OF HIGH PRESSURE CONTS TO DOMINATE WX FOR START OF WEEK. TEMPS
ARE EXPECTED TO CLIMB BACK INTO THE 60S AND 70S BY EARLY TO MID
WEEK. NEXT CHANCE FOR PRECIP APPEARS TUE NGT INTO WED NGT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JO
SATURDAY THROUGH MID WEEK...JB
Hazardous weather outlook, Apr 7, 1:00 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 PM EDT FRI APR 7 2006

INZ021-028>031-035>049-051>057-060>065-067>072-081100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1250 PM CDT FRI APR 7 2006 /1150 AM EDT FRI APR 7 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED TO BEGIN AROUND OR SHORTLY AFTER 2
PM EDT ACROSS CENTRAL INDIANA. STORMS WILL BE SCATTERED
ACROSS ALL OF CENTRAL INDIANA THIS AFTERNOON.  SOME OF THESE STORMS
WILL BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.  A MORE
ORGANIZED AREA OF STORMS WILL ALSO DEVELOP ALONG A COLD FRONT DRAPED
OVER NORTHERN INDIANA THIS AFTERNOON.  THE SQUALL LINE THAT DEVELOPS
WILL MOVE SOUTH THROUGH THE REGION THROUGH EARLY EVENING. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER
THERE IS A SMALL CHANCE OF TORNADOES SOUTH OF A TERRE HAUTE TO
SHELBYVILLE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE TOWARDS THE MIDDLE OF NEXT WEEK.
AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

IN ADDITION...LOWLAND RIVER FLOODING IS EXPECTED TO DEVELOP FROM
LATE THIS WEEKEND INTO EARLY NEXT WEEK ALONG PORTIONS OF THE
WHITE...EAST FORK OF THE WHITE...AND THE EEL RIVERS IN WEST
CENTRAL AND SOUTHWEST INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING BETWEEN
200 PM EDT...100 PM CDT TO AROUND 800 PM EDT...700 PM CDT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

JAS/OGREN

In the hours before

Local storm report, Apr 7, 3:14 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             CASTLETON               39.90N 86.05W
04/07/2006  E0.75 INCH       MARION             IN   AMATEUR RADIO

0257 PM     HAIL             CLERMONT                39.82N 86.32W
04/07/2006  E0.88 INCH       MARION             IN   AMATEUR RADIO

0255 PM     HAIL             BEECH GROVE             39.72N 86.09W
04/07/2006  E1.75 INCH       MARION             IN   PUBLIC

0255 PM     HAIL             3 E FISHERS             39.95N 85.97W
04/07/2006  E0.75 INCH       HAMILTON           IN   FIRE DEPT/RESCUE

0255 PM     HAIL             5 NE INDIANAPOLIS       39.83N 86.08W
04/07/2006  E0.88 INCH       MARION             IN   EMERGENCY MNGR

0308 PM     HAIL             THORNTOWN               40.13N 86.61W
04/07/2006  E0.88 INCH       BOONE              IN   LAW ENFORCEMENT

0300 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/07/2006  E1.00 INCH       MARION             IN   LAW ENFORCEMENT

0300 PM     HAIL             GREENFIELD              39.79N 85.77W
04/07/2006  E0.75 INCH       HANCOCK            IN   TRAINED SPOTTER

0245 PM     HAIL             NORTH SALEM             39.86N 86.64W
04/07/2006  E0.75 INCH       HENDRICKS          IN   LAW ENFORCEMENT

0245 PM     HAIL             GREENFIELD              39.79N 85.77W
04/07/2006  E0.50 INCH       HANCOCK            IN   TRAINED SPOTTER

0245 PM     HAIL             5 NW GREENCASTLE        39.69N 86.91W
04/07/2006  E0.50 INCH       PUTNAM             IN   TRAINED SPOTTER

&&

MSHARTRA
Local storm report, Apr 7, 3:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
322 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             3 W NEW CASTLE          39.92N 85.42W
04/07/2006  E0.75 INCH       HENRY              IN   AMATEUR RADIO

0314 PM     HAIL             BROWNSBURG              39.84N 86.39W
04/07/2006  E0.50 INCH       HENDRICKS          IN   TRAINED SPOTTER

0315 PM     HAIL             2 SW THORNTOWN          40.11N 86.64W
04/07/2006  E0.75 INCH       BOONE              IN   AMATEUR RADIO

0317 PM     HAIL             BROWNSBURG              39.84N 86.39W
04/07/2006  E0.50 INCH       HENDRICKS          IN   NWS EMPLOYEE

0317 PM     HAIL             8 ENE GREENFIELD        39.84N 85.63W
04/07/2006  E1.00 INCH       HANCOCK            IN   LAW ENFORCEMENT

0318 PM     HAIL             2 NE LIZTON             39.91N 86.52W
04/07/2006  E0.50 INCH       HENDRICKS          IN   EMERGENCY MNGR

0318 PM     HAIL             5 N BROWNSBURG          39.91N 86.39W
04/07/2006  E0.75 INCH       HENDRICKS          IN   PUBLIC

&&

MSHARTRA
Local storm report, Apr 7, 3:26 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             1 N CARMEL              39.98N 86.11W
04/07/2006  E1.00 INCH       HAMILTON           IN   AMATEUR RADIO

&&

MSHARTRA
Local storm report, Apr 7, 3:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 SE KOKOMO             40.47N 86.12W
04/07/2006  E0.75 INCH       HOWARD             IN   AMATEUR RADIO

0329 PM     HAIL             FISHERS                 39.95N 86.02W
04/07/2006  E1.00 INCH       HAMILTON           IN   EMERGENCY MNGR

0328 PM     HAIL             2 N INDIANAPOLIS        39.81N 86.15W
04/07/2006  E0.75 INCH       MARION             IN   TRAINED SPOTTER

0326 PM     HAIL             CARMEL                  39.97N 86.11W
04/07/2006  E1.75 INCH       HAMILTON           IN   AMATEUR RADIO

0328 PM     HAIL             KOKOMO                  40.48N 86.13W
04/07/2006  E0.75 INCH       HOWARD             IN   TRAINED SPOTTER

0325 PM     HAIL             WORTHINGTON             39.12N 86.98W
04/07/2006  E0.75 INCH       GREENE             IN   TRAINED SPOTTER

&&

MSHARTRA
Local storm report, Apr 7, 3:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             2 N INDIANAPOLIS        39.81N 86.15W
04/07/2006  E1.75 INCH       MARION             IN   AMATEUR RADIO

0335 PM     HAIL             3 N DANVILLE            39.81N 86.52W
04/07/2006  E0.75 INCH       HENDRICKS          IN   AMATEUR RADIO

&&

MSHARTRA
Local storm report, Apr 7, 3:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             3 E WORTHINGTON         39.12N 86.92W
04/07/2006  E1.75 INCH       GREENE             IN   PUBLIC

0333 PM     HAIL             1 E FISHERS             39.95N 86.00W
04/07/2006  E1.75 INCH       HAMILTON           IN   TRAINED SPOTTER

0344 PM     HAIL             4 W ELLETTSVILLE        39.23N 86.70W
04/07/2006  E1.00 INCH       MONROE             IN   AMATEUR RADIO

0343 PM     HAIL             FISHERS                 39.95N 86.02W
04/07/2006  E0.75 INCH       HAMILTON           IN   TRAINED SPOTTER

0334 PM     HAIL             2 WNW CASTLETON         39.92N 86.08W
04/07/2006  E1.50 INCH       MARION             IN   AMATEUR RADIO

&&

MSHARTRA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:15 PM EDTSevere Thunderstorm WarningINDParke, Putnam35 min
Apr 7, 2:33 PM EDTSevere Thunderstorm WarningINDBoone, Clinton42 min
Apr 7, 2:37 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby38 min
Apr 7, 2:39 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion, Montgomery, Putnam51 min
Apr 7, 2:55 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Marion50 min
Apr 7, 2:56 PM EDTSevere Thunderstorm WarningINDHenry, Randolph49 min
Apr 7, 2:58 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery32 min
Apr 7, 2:59 PM EDTSevere Thunderstorm WarningINDTipton31 min
Apr 7, 3:10 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Rush40 min
Apr 7, 3:13 PM EDTSevere Thunderstorm WarningINDBoone, Clinton32 min
Apr 7, 3:20 PM EDTSevere Thunderstorm WarningINDHamilton, Marion25 min
Apr 7, 3:21 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen39 min
Apr 7, 3:28 PM EDTSevere Thunderstorm WarningINDHoward, Tipton32 min
Apr 7, 3:42 PM EDTSevere Thunderstorm WarningINDHoward, Tipton33 min
Apr 7, 3:46 PM EDTSevere Thunderstorm WarningINDDelaware29 min
Apr 7, 3:46 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion24 min
Apr 7, 3:54 PM EDTTornado WarningINDBrown, Monroe42 min
Apr 7, 3:56 PM EDTTornado WarningINDHoward, Tipton28 min
Apr 7, 4:03 PM EDTSevere Thunderstorm WarningINDRandolph12 min
Apr 7, 4:18 PM EDTSevere Thunderstorm WarningINDGreene, Monroe27 min
Apr 7, 4:19 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion41 min
Apr 7, 4:21 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard29 min
Apr 7, 4:33 PM EDTTornado WarningINDBartholomew, Brown, Shelby28 min
Apr 7, 4:34 PM EDTSevere Thunderstorm WarningINDHoward, Tipton41 min
Apr 7, 4:40 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen50 min
Apr 7, 4:43 PM EDTSevere Thunderstorm WarningINDClay, Owen, Sullivan, Vigo47 min
Apr 7, 4:44 PM EDTSevere Thunderstorm WarningINDDecatur31 min
Apr 7, 4:44 PM EDTSevere Thunderstorm WarningINDDaviess, Knox35 min
Apr 7, 4:49 PM EDTSevere Thunderstorm WarningINDHenry16 min
Apr 7, 4:49 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Apr 7, 4:52 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Lawrence, Monroe38 min
Apr 7, 4:53 PM EDTSevere Thunderstorm WarningINDTipton37 min
Apr 7, 4:55 PM EDTSevere Thunderstorm WarningINDRandolph35 min
Apr 7, 4:56 PM EDTSevere Thunderstorm WarningINDKnox24 min
Apr 7, 4:59 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby46 min
Apr 7, 5:00 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Shelby45 min
Apr 7, 5:03 PM EDTSevere Thunderstorm WarningINDMadison27 min
Apr 7, 5:17 PM EDTTornado WarningINDBrown, Monroe, Morgan28 min
Apr 7, 5:26 PM EDTSevere Thunderstorm WarningINDHenry30 min
Apr 7, 5:31 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Owen41 min
Apr 7, 5:35 PM EDTFlash Flood WarningINDDecatur3 hr
Apr 7, 5:39 PM EDTTornado WarningINDDecatur, Jennings48 min
Apr 7, 5:43 PM EDTSevere Thunderstorm WarningINDJennings14 min
Apr 7, 5:48 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby41 min
Apr 7, 5:52 PM EDTSevere Thunderstorm WarningINDBartholomew, Daviess, Jackson, Lawrence, Martin38 min
Apr 7, 5:54 PM EDTSevere Thunderstorm WarningINDHamilton, Marion40 min
Apr 7, 6:06 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush39 min
Apr 7, 6:49 PM EDTSevere Thunderstorm WarningINDHenry17 min

Nearby

Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.